管理学院机构知识库

Institutional Repository, School of Management

 

兰州大学机构库  > 管理学院  > 工商管理&公共管理&信息管理  > 期刊论文
题名: Limit theorems for local cumulative shock models with cluster shock structure
作者: Bai, JM(白建明); Yun Chen; Chun Yuan; Xiaoling Yin
收录类别: SCIE ; EI
出版日期: 2015
刊名: Mathematical Problems in Engineering
卷号: 2015, 期号:2015, 页码:1-11
出版者: HINDAWI
出版地: NEW YORK
英文摘要: This paper considers a more general shock model with insurance and financial risk background, in which the system is subject to two types of shocks called primary shocks and secondary shocks. Each primary shock causes a series of secondary shocks according to some cluster pattern. In reliability applications, a primary shock can represent an issue of insurance policies of an insurer company, and the secondary shocks then denote the relevant insurance claims generated by the policy. We focus on the local cumulative shock process where only a certain number of the most recent primary and secondary shocks are accumulated. This process is a very new topic in the available literature which is more flexible and realistic in modeling some more complex reliability situations such as bankrupt behavior of an insurance company. Based on the theory of infinite divisibility and stable distributions, we establish a central limit theorem for the local cumulative shock process and obtain the conditions for the process to converge to an infinitely divisible distribution or to an α -stable law. Also, by choosing the proper scale parameters, the process converges to a normal distribution. © 2015 Jianming Bai et al.
关键词: Insurance ; Normal distribution ; Central Limit Theorem ; Cumulative shock models ; Infinite divisibility ; Infinitely divisible distributions ; Insurance companies ; Insurance policies ; Reliability applications ; Stable distributions
作者部门: 兰州大学
文章类型: Article
所属项目编号: 国家自然科学基金
所属项目名称: 国家自然科学基金项目
项目资助者: NSFC
语种: 英语
DOI: 10.1155/2014/603863
ISSN号: 1024-123X
WOS记录号: WOS:000354686000001
EI记录号: 20151500743480
IR记录号: 20151500743480
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/107818
Appears in Collections:管理学院_工商管理&公共管理&信息管理_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
最终出版_Limit theorems for local cumulative shock models with cluster shock structure_828979.pdf(2570KB)期刊论文出版稿限制开放 联系获取全文

Recommended Citation:
Jianming Bai,Yun Chen,Chun Yuan,et al. Limit theorems for local cumulative shock models with cluster shock structure[J]. Mathematical Problems in Engineering,2015,2015(2015):1-11.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[Jianming Bai]'s Articles
[Yun Chen]'s Articles
[Chun Yuan]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Jianming Bai]‘s Articles
[Yun Chen]‘s Articles
[Chun Yuan]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2018  兰州大学 - Feedback
Powered by CSpace